# SDR AAL2003F00000

- Difficulty date: October 17, 2002
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM FORWARD CARGO DOOR PAN STA 370, STA 427.  SIZE OF DISCREPANCY: AREA 6 INCH X 57 INCHES, DEPTH 0 TO .050.  REMOVED AND REPLACED FORWARD CARGO, LOWER DOOR PAN IAW SRM 53-05, FIG 44.
